MathSciNet Relay Station
MathSciNet bibliographic data
MR34029 48.0X
Blumenthal, L. M.; Kelly, L. M. New metric-theoretic properties of elliptic space. Univ. Nac. Tucumán. Revista A. 7, (1949). 81–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement